CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
On Fano complete intersections in rational homogeneous varieties 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 卷号: 295, 期号: 1-2, 页码: 289-308
Authors:  Bai, Chenyu;  Fu, Baohua;  Manivel, Laurent
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
ISOTRIVIAL VMRT-STRUCTURES OF COMPLETE INTERSECTION TYPE 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 2, 页码: 333-353
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Equivalence problem  minimal rational curve  complete intersection  
ISOTRIVIAL VMRT-STRUCTURES OF COMPLETE INTERSECTION TYPE 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 2, 页码: 333
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Generic singularities of nilpotent orbit closures 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 305, 页码: 1-77
Authors:  Fu, Baohua;  Juteau, Daniel;  Levy, Paul;  Sommers, Eric
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Nilpotent orbits  Symplectic singularities  Slodowy slice  
Quadro-quadric special birational transformations from projective spaces to smooth complete intersections 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2016, 卷号: 27, 期号: 1, 页码: 22
Authors:  Li, Qifeng
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Birational transformations  QEL-manifolds  complete intersections  
subvarietiesofsmallcodimensioninsmoothprojectivevarieties 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 3, 页码: 519
Authors:  Li Qifeng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10